# SDR SWAA2013121623338

- Difficulty date: November 24, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 69,605 hours, 58,654 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT INTERNAL AREA OF STRUT TORQUE BOX ACCESS 5757L NR 1 ENG.  R & R ANGLE IAW SRM & DRAWING.
